# SDR SWAA2019081335760

- Difficulty date: July 27, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 143A8330
- Condition: Corroded
- Location: Bs 500-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY LOWER CENTER THRESHOLD WEB CORRODED BETWEEN BS. 540 TO BS. 500-8, RBL 24.   R&R WEB IAW SRM AND DWG.
